# SDR CA981019002

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Line
- Part number: 82910010175
- Condition: Cracked
- Location: Nlg
- Part time: 19,532 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FOUND IN NOSE WHEEL LINE.  LINE IS THE FORWARD GEAR DOOR CLOSE TUBE.
